• entries
    90
  • comments
    60
  • views
    60,111

From: Hyperpigmentation- Causes And Treatment?with Pictures.

811 views

hello,

here are pictures of my hyperpigmentation.

picture :

cheeks and forehead and jawline(starting from towards the lower cheek).around my nose sides and corners of lips.

they are for two-three reasons :

1)post accutane redness and pigmentation.cause due to side effect(dryness,cracked skin) of accutane.

it has subsided in 6-7 mnths but the tinge and some area of blackish/reddish pigmentation still remains.

pigmentation left thus : post-200657-0-53574400-1371909523_thumb.jpg post-200657-0-35691800-1371909530.jpg

post-200657-0-16335000-1371910293.jpg

2)due to acne/zits/bumps etc.

that is POST-INFLAMMATION HYPERPIGMENTATION.

spots left thus :post-200657-0-67067800-1371910283.jpg

also,

3)i dnt know why but areas aroung the edges(specially corner) of my lips are darker and same goes for areas around the side edges of my nose.

darker areas:post-200657-0-61053100-1371910427_thumb.jpg

any idea why?

does anyone have similar issues?

can anybody suggest any solution ?

thank u in advance!

Source:


  Report Entry


1 Comment


Hey, i am assuming you are indian just like me, and sometime the acne we get leave dark marks right? After months of using clindamycin and nicotinamide gel, i saw that after the pimple went away i had dark mark which never used to happen in the past. I saw when i had pimple the skin around it wasn't even inflamed and no signs of dark mark but after the pimple went away i noticed that i had dark mark which has the same shape as i applied the gel. Exact shape, really so am sure that it's the gel that's causing this hyperpigmentation.

Share this comment


Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a New Account

Sign in

Already have an account? Sign in here.


Sign In Now